A new type of addiction is increasing in popularity: robotripping. Robotripping is an addiction that children can access easily since the “high” is caused by using an over the counter drug that can be bought in most drug stores. The so-called “drug” that is used with this robotrip is a cough syrup that is taken in high dosages because of the Dextromethorphan content.
How to tell if Your Child is Robotripping
Robotripping not only causes nauseousness and out of body experiences, but it can also lead to death. Blood pressure swings, disturbances in heart rhythm and problems with motor function have been reported from this kind of drug abuse. Children can be affected adversely with continuous and high dosages of a cough syrup with high contents of Dextromethorphan. It is especially dangerous when mixed with caffeinated beverages, energy drinks, and certain prescription drugs.
The following are some of the things that parents should observe and could be indicators that their child is robotripping:
* Your medicine cabinet is always running out of cough syrup and you may find empty cough syrups bottles in your home.
*Unusual trips to pharmacies or stores and purchasing cough syrups even they are not suffering from any illnesses.
*Trips to bathrooms during unusual times and finding it hard to focus on their studies.
*Talking strangely and incoherently
*Dilated pupils and looking disheveled and confused
*unusual medicinal smell on your child’s breath
Can Prevent Your Children from Robotripping?
Unfortunately there is no way to prevent your child from robotripping or from any drug abuse for that matter. However, there are steps you can take to prevent and dissuade them from using drugs and becoming addicted. Speak openly with your child about drugs and alcohol. Explain the dangers of robotripping and other types of drug abuse that may be common among teens. Many teens do not realize just how dangerous and deadly these drugs can be. Finally, be aware and pay attention to the signs of drug abuse. Do not look the other way if you think your child may be on drugs. Early intervention is key. Getting your child the help he or she needs promptly can make the difference between life and death.
Robotripping: A dangerous high
[embedplusvideo height=”281″ width=”450″ editlink=”http://bit.ly/12ffm2j” standard=”http://www.youtube.com/v/8daj5YP0P-c?fs=1″ vars=”ytid=8daj5YP0P-c&width=450&height=281&start=&stop=&rs=w&hd=0&autoplay=0&react=1&chapters=¬es=” id=”ep8341″ /]
Find out the signs of robotripping and protect your children. Many teens today are now getting high off of cough medicine. They can easily obtain this drug often without notice. Some teens steal it from local pharmacies. The drug usually does not show up with drug testing either, so it is difficult to detect. Do not be fooled, this is a serious addiction with very serious consequences. Speak often to your teens about this way of getting “high” and let them know just how dangerous robotripping really is. Many people have died from robotripping and this type of drug abuse must be taken seriously. Florida rehab addiction facilities and centers have excellent treatments for robotripping and other types of drug and alcohol addictions.